Alert archive / Iowa / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 153, NWS Quad Cities, IA

June 15, 20087 counties in Iowa

NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 15, 2008, 3:23 AM CDT for 7 counties in Iowa. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 15, 2008, 3:23 AM CDT (08:23 UTC)
Expired
Jun 15, 2008, 4:30 AM CDT
In force
67 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon

Counties Benton County, IA, Buchanan County, IA, Delaware County, IA, Iowa County, IA, Johnson County, IA, Jones County, IA, Linn County, IA

The radar

The Quad Cities radar (KDVN), 104 km from the middle of the area, began a volume at 08:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 2:01 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 8.4 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2008-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 8 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2008-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 196 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
8 J/kg
Mixed-layer CIN
-73 J/kg
Mixed-layer LCL
1554 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
196 m²/s²
0-3 km storm-relative helicity
376 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 2:22 AM CDT, 1 hour 1 minute earlier.

Area forecast discussion, Jun 15, 2:22 AM CDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
222 AM CDT SUN JUN 15 2008

.DISCUSSION...
COMPLICATED AND VERY HAZARDOUS DAY AHEAD AS WE BATTLE BOTH SEVERE
WEATHER AND FLOODING. ONGOING SEVERE WEATHER EVENT IN NORTHERN
IOWA WILL CONTINUE TO SPREAD SOUTHEAST DURING THE EARLY MORNING
HOURS. THIS EVENT WILL EFFECT THE POTENTIAL THIS AFTERNOON...BUT
IT IS UNCLEAR HOW. THE BEST FORECAST ASSUMPTION AT THIS TIME IS
THAT IT WILL ENHANCE LOW LEVEL CONVERGENCE ALONG THE OUTFLOW
BOUNDARY OVER THE SOUTHERN 1/2 OF THE CWA. WE ARE VERY PRONE TO
FLASH FLOODING FOR MULTIPLE REASONS...INCLUDING SATURATION...BUT
ALSO WITH MANY LEVIES AT RISK...AND RAINFALL AND SEVERE STORMS
EXPECTED...WE WILL NEED TO ISSUE A FLASH FLOOD WATCH FOR AREAS
ALONG AND SOUTH OF INTERSTATE 80 TODAY INTO EARLY EVENING. WE ARE
IN MODERATE RISK FROM SPC...AND MANY PARAMETERS WILL FAVOR SEVERE
WEATHER THIS MORNING AND THIS AFTERNOON.

NO CHANGES MADE TO OTHER PERIODS BEYOND MONDAY. IT LOOKS LIKE
QUIET AND COOLER WEATHER FOR SEVERAL DAYS AND THEN STORMY WEATHER
BY LATE WEEK.
..ERVIN..

&&

.AVIATION...
THUNDERSTORMS WITH ASSOCIATED MVFR AND IFR CONDITIONS WILL IMPACT
THE DBQ AND CID TERMINALS AS DEVELOPING ELEVATED MCS PROPAGATES
SOUTHEASTWARD OUT OF NORTH CENTRAL IA THIS MORNING. INCREASING LLVL
JET AT 3-5K FEET FROM 240 DEGREES ADDING TURBULENCE AS WELL THIS
MORNING AT MOST TERMINALS. BRL TO BE VFR THROUGH MIDDAY...BUT THEN
THE CID...MLI AND BRL TERMINALS UNDER THE GUN FOR MORE THUNDERSTORM
COMPLEXES AND IFR/MVFR CONDITIONS BY 18Z AND THROUGH 02Z THIS
EVENING. DBQ TO CLEAR OUT TO VFR AND BE NORTH OF THE ACTIVITY AFTER
23Z. GUSTY SFC WINDS FROM 210-240 DEGREES TODAY TO VEER TO THE
NORTHWEST WITH FRONTAL PASSAGE AT MOST SITES AFTER 05Z TONIGHT.
..12..

&&

.HYDROLOGY...
NO MAJOR CHANGES MADE TO ONGOING MAJOR AND RECORD FLOODING. THE
FLASH FLOOD WATCH HAS BEEN ISSUED FOR BOTH RAIN POTENTIAL AND THE
POSSIBILITY OF LEVY FAILURES AND BREACHES.

FROM THE PREVIOUS AFD...A HISTORIC HYDROLOGIC EVENT CONTINUES
UNFOLDING WITH UNPRECEDENTED IMPACTS AT MANY LOCATIONS ALONG THE
LARGER RIVERS AND STREAMS IN EASTERN IOWA. MAJOR TO RECORD
FLOODING IS ONGOING...OR FORECAST...IN THESE LOCATIONS AS WELL AS
AT MANY LOCATIONS ON THE MISSISSIPPI RIVER ESPECIALLY DOWNSTREAM
OF THE QUAD CITIES. MODERATE TO MAJOR FLOODING IS EXPECTED ON THE
ROCK RIVER IN NORTHWEST ILLINOIS.  ..ERVIN..

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH FROM 10 AM CDT THIS MORNING THROUGH THIS
     EVENING FOR CEDAR-DES MOINES-HENRY IA-IOWA-JEFFERSON-
     JOHNSON-KEOKUK-LEE-LOUISA-MUSCATINE-SCOTT-VAN BUREN-
     WASHINGTON.

IL...FLASH FLOOD WATCH FROM 10 AM CDT THIS MORNING THROUGH THIS
     EVENING FOR HANCOCK-HENDERSON-MCDONOUGH-MERCER-ROCK ISLAND-
     WARREN.

MO...FLASH FLOOD WATCH FROM 10 AM CDT THIS MORNING THROUGH THIS
     EVENING FOR CLARK-SCOTLAND.

&&

ERVIN/ERVIN/12
Hazardous weather outlook, Jun 14, 4:49 AM CDT, 22 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
449 AM CDT SAT JUN 14 2008

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-141000-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
449 AM CDT SAT JUN 14 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL
IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI.

.DAY ONE...TODAY AND TONIGHT

A UPPER ATMOSPHERIC DISTURBANCE WILL COMBINE WITH BUILDING
INSTABILITY TO PRODUCE SCATTERED THUNDERSTORMS IN PORTIONS OF NORTH
CENTRAL AND NORTHEAST IOWA BY LATE THIS AFTERNOON. THESE STORMS WILL
THEN LOOK TO MOVE SOUTHEAST AND IMPACT AREAS ALONG AND NORTH OF
THE INTERSTATE 80 CORRIDOR THIS EVENING AND INTO THE OVERNIGHT. WIND
SHEAR IN THE ATMOSPHERE COMBINED WITH AFTERNOON HEATING AND
INSTABILITY WILL ALLOW FOR SOME OF THESE STORMS TO POSSIBLY PRODUCE
SEVERE WEATHER IN THE FORM OF DAMAGING WINDS AND LARGE HAIL.

THE BEST CHANCE FOR THESE STRONG TO SEVERE STORMS THIS AFTERNOON WILL
BE ALONG AND NORTH OF A LINE FROM WEST OF IOWA CITY...TO DUBUQUE
AFTER 3 PM. TONIGHT...THERE WILL BE THE CHANCE FOR SCATTERED STRONG
TO SEVERE STORMS ALONG AND NORTH OF INTERSTATE 80 THROUGH 11 PM.

GENERAL RAINFALL AMOUNTS FROM THESE STORMS ARE NOT EXPECTED TO BE
SUBSTANTIAL...BUT A FEW AREAS THAT RECEIVE REPEATED STORM ACTIVITY
LATE THIS AFTERNOON AND EVENING MAY GET UP TO A HALF INCH OF
RAINFALL.

THE STORM PREDICTION CENTER HAS A SLIGHT RISK FOR SEVERE
THUNDERSTORMS GENERALLY ALONG AND NORTH OF INTERSTATE 80 FOR LATE
THIS AFTERNOON AND TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE STORM PREDICTION CENTER IS FORECASTING A SLIGHT RISK FOR SEVERE
THUNDERSTORMS ACROSS THE OUTLOOK AREA SUNDAY. A COLD FRONT WILL
SWEEP THROUGH THE AREA DURING THE LATE AFTERNOON AND EVENING
SUNDAY.  THUNDERSTORMS ARE LIKELY TO FORM ACROSS THE AREA DURING THE
AFTERNOON...AND QUICKLY MOVE SOUTHEAST INTO ILLINOIS.  SOME OF THESE
STORMS MAY PRODUCE DAMAGING WINDS AND LARGE HAIL...AND POSSIBLY
BRIEF HEAVY RAIN.  ANY LOCALIZED HEAVY RAIN TOTALS OVER 1 INCH MAY
CAUSE FLASH FLOODING WHERE THE GROUND IS ALREADY SATURATED.

MAJOR TO RECORD FLOODING WILL CONTINUE ON THE MISSISSIPPI RIVER AND
MOST TRIBUTARY RIVERS. DETAILED INFORMATION CAN BE FOUND IN THE
LATEST FLOOD STATEMENT PRODUCT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND TONIGHT MAINLY
NORTH OF INTERSTATE 80.

12/ERVIN

In the hours before

Local storm report, Jun 14, 10:12 PM CDT, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1012 PM CDT SAT JUN 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     HEAVY RAIN       PARK VIEW               41.69N 90.54W
06/14/2008  M1.05 INCH       SCOTT              IA   NWS EMPLOYEE

            RAIN FELL BETWEEN 4 PM AND 9 PM.

&&

ERVIN
Local storm report, Jun 14, 11:19 PM CDT, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1119 PM CDT SAT JUN 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0843 AM     FLASH FLOOD      KEITHSBURG              41.10N 90.94W
06/14/2008                   MERCER             IL   EMERGENCY MNGR

            THE POPE CREEK LEVY NEAR JACKSON STREET BROKE...FLOODING
            APPROXIMATELY 25 HOMES. DELAYED REPORT.

0312 PM     HAIL             FAIRBANK                42.64N 92.05W
06/14/2008  E1.75 INCH       BUCHANAN           IA   FIRE DEPT/RESCUE

            HALF INCH TO 1 3/4 INCH DIAMETER HAIL FELL FOR PAST 10
            MINUTES

0315 PM     TSTM WND GST     BELLE PLAINE            41.90N 92.27W
06/14/2008  E50.00 MPH       BENTON             IA   FIRE DEPT/RESCUE

            WINDS 50 MPH OR HIGHER AT HIGHWAYS 30 AND 21

0328 PM     HAIL             2 SW STANLEY            42.62N 91.84W
06/14/2008  E0.25 INCH       BUCHANAN           IA   CO-OP OBSERVER

0328 PM     HAIL             2 S KEYSTONE            41.97N 92.20W
06/14/2008  E1.00 INCH       BENTON             IA   FIRE DEPT/RESCUE

0328 PM     HAIL             KEYSTONE                42.00N 92.20W
06/14/2008  E1.00 INCH       BENTON             IA   FIRE DEPT/RESCUE

0332 PM     TSTM WND GST     VINTON                  42.16N 92.03W
06/14/2008  M62.00 MPH       BENTON             IA   TRAINED SPOTTER

0335 PM     HAIL             LUZERNE                 41.91N 92.18W
06/14/2008  E1.00 INCH       BENTON             IA   FIRE DEPT/RESCUE

0338 PM     HAIL             VINTON                  42.16N 92.03W
06/14/2008  E0.75 INCH       BENTON             IA   EMERGENCY MNGR

            WITH 45 MPH WIND.

0341 PM     TSTM WND GST     EDGEWOOD                42.64N 91.40W
06/14/2008  E50.00 MPH       DELAWARE           IA   LAW ENFORCEMENT

0353 PM     HAIL             1 S WATKINS             41.87N 91.98W
06/14/2008  E1.00 INCH       BENTON             IA   EMERGENCY MNGR

0354 PM     HAIL             1 N MARENGO             41.81N 92.07W
06/14/2008  E0.25 INCH       IOWA               IA   LAW ENFORCEMENT

0358 PM     TSTM WND GST     2 W COLESBURG           42.64N 91.24W
06/14/2008  E65.00 MPH       DELAWARE           IA   EMERGENCY MNGR

0404 PM     HAIL             AMANA                   41.80N 91.87W
06/14/2008  E0.88 INCH       IOWA               IA   LAW ENFORCEMENT

            AND 50 MPH WIND.

0405 PM     HAIL             MIDDLE AMANA            41.80N 91.90W
06/14/2008  E1.75 INCH       IOWA               IA   LAW ENFORCEMENT

0425 PM     HAIL             TIFFIN                  41.71N 91.68W
06/14/2008  E0.25 INCH       JOHNSON            IA   LAW ENFORCEMENT

0426 PM     HAIL             CORALVILLE              41.69N 91.60W
06/14/2008  E0.88 INCH       JOHNSON            IA   LAW ENFORCEMENT

0428 PM     HAIL             NE NORTH LIBERTY        41.74N 91.61W
06/14/2008  E0.25 INCH       JOHNSON            IA   TRAINED SPOTTER

0432 PM     HAIL             5 NW IOWA CITY          41.71N 91.60W
06/14/2008  E1.00 INCH       JOHNSON            IA   TRAINED SPOTTER

0433 PM     HAIL             NORTH LIBERTY           41.74N 91.61W
06/14/2008  E0.25 INCH       JOHNSON            IA   TRAINED SPOTTER

0434 PM     HAIL             1 NW MARION             42.05N 91.61W
06/14/2008  E0.25 INCH       LINN               IA   TRAINED SPOTTER

            AND VERY HEAVY RAIN

0446 PM     HAIL             2 ESE IOWA CITY         41.65N 91.50W
06/14/2008  E0.25 INCH       JOHNSON            IA   TRAINED SPOTTER

            HAIL LASTED FOR APPROXIMATELY 1/2 MINUTE.

0446 PM     HAIL             2 ESE IOWA CITY         41.65N 91.50W
06/14/2008  E0.88 INCH       JOHNSON            IA   TRAINED SPOTTER

            ALSO 40 TO 50 MPH WIND.

0446 PM     HEAVY RAIN       2 ENE HIAWATHA          42.06N 91.65W
06/14/2008  M0.80 INCH       LINN               IA   TRAINED SPOTTER

            .8 INCHES IN 20 MINUTES. ALSO PEA SIZED HAIL.

0446 PM     HAIL             1 N FAIRFAX             41.94N 91.78W
06/14/2008  E0.25 INCH       LINN               IA   EMERGENCY MNGR

0453 PM     TSTM WND GST     CEDAR RAPIDS MUNICIPAL  41.88N 91.72W
06/14/2008  M63.00 MPH       LINN               IA   ASOS

0510 PM     HAIL             NORTH LIBERTY           41.74N 91.61W
06/14/2008  E0.25 INCH       JOHNSON            IA   LAW ENFORCEMENT

0511 PM     TSTM WND GST     NORTH LIBERTY           41.74N 91.61W
06/14/2008  E50.00 MPH       JOHNSON            IA   TRAINED SPOTTER

0511 PM     HAIL             NORTH LIBERTY           41.74N 91.61W
06/14/2008  E0.50 INCH       JOHNSON            IA   TRAINED SPOTTER

            HAIL BRIEFLY COVERED THE SIDEWALK

0523 PM     HAIL             1 NW CEDAR RAPIDS       41.98N 91.68W
06/14/2008  E0.75 INCH       LINN               IA   TRAINED SPOTTER

0525 PM     TSTM WND GST     3 E IOWA CITY           41.66N 91.48W
06/14/2008  E60.00 MPH       JOHNSON            IA   TRAINED SPOTTER

            ALSO PEA SIZED HAIL.

0526 PM     TSTM WND GST     1 SE IOWA CITY          41.65N 91.52W
06/14/2008  E60.00 MPH       JOHNSON            IA   TRAINED SPOTTER

            ESTIMATED 50 TO 60 MPH. BROKEN FLAG POLE. SOME LIMBS
            DOWN.

0526 PM     HAIL             1 SE IOWA CITY          41.65N 91.52W
06/14/2008  E0.75 INCH       JOHNSON            IA   TRAINED SPOTTER

            ALSO WINDS OF 50 TO 60 MPH. BROKEN FLAG POLE. SOME LIMBS
            DOWN.

0530 PM     HAIL             5 ESE IOWA CITY         41.64N 91.45W
06/14/2008  E0.88 INCH       JOHNSON            IA   TRAINED SPOTTER

            PEA TO NICKEL SIZED HAIL COVERED THE GROUND.

0546 PM     TSTM WND GST     2 SW WEST LIBERTY       41.54N 91.29W
06/14/2008  E60.00 MPH       MUSCATINE          IA   TRAINED SPOTTER

0546 PM     HAIL             2 SW WEST LIBERTY       41.54N 91.29W
06/14/2008  E0.50 INCH       MUSCATINE          IA   TRAINED SPOTTER

0555 PM     FLASH FLOOD      1 WNW OAKVILLE          41.10N 91.05W
06/14/2008                   LOUISA             IA   EMERGENCY MNGR

            THE OAKVILLE LEVEE HAS FAILED...LEADING TO FLASH FLOODING
            FROM THE IOWA RIVER.

0556 PM     HAIL             2 ENE MUSCATINE         41.43N 91.04W
06/14/2008  E0.25 INCH       MUSCATINE          IA   TRAINED SPOTTER

0557 PM     HAIL             2 NNW MUSCATINE         41.44N 91.08W
06/14/2008  E0.25 INCH       MUSCATINE          IA   TRAINED SPOTTER

            TORRENTIAL RAIN AND LOTS OF PEA SIZED HAIL.

0600 PM     HAIL             MUSCATINE               41.42N 91.07W
06/14/2008  E0.75 INCH       MUSCATINE          IA   AMATEUR RADIO

            LASTED FROM ABOUT 6 PM UNTIL 610 PM.

0600 PM     TSTM WND DMG     2 NNW MUSCATINE         41.44N 91.08W
06/14/2008                   MUSCATINE          IA   TRAINED SPOTTER

            LARGE 3 FOOT IN DIAMETER TREE DOWNED BY STRONG WIND

0600 PM     TSTM WND GST     2 NNW MUSCATINE         41.44N 91.08W
06/14/2008  E80.00 MPH       MUSCATINE          IA   TRAINED SPOTTER

0604 PM     HEAVY RAIN       2 NNE MUSCATINE         41.44N 91.05W
06/14/2008  M0.50 INCH       MUSCATINE          IA   TRAINED SPOTTER

            RAINFALL IN 20 MINUTES

0604 PM     HAIL             2 ENE MUSCATINE         41.43N 91.04W
06/14/2008  E0.25 INCH       MUSCATINE          IA   TRAINED SPOTTER

0605 PM     HAIL             4 NNE MUSCATINE         41.47N 91.04W
06/14/2008  E0.25 INCH       MUSCATINE          IA   CO-OP OBSERVER

            ALSO 40 MPH WIND.

0606 PM     HAIL             1 ESE MUSCATINE         41.42N 91.06W
06/14/2008  E0.50 INCH       MUSCATINE          IA   TRAINED SPOTTER

0608 PM     TSTM WND GST     MUSCATINE               41.42N 91.07W
06/14/2008  E50.00 MPH       MUSCATINE          IA   TRAINED SPOTTER

0608 PM     HAIL             MUSCATINE               41.42N 91.07W
06/14/2008  E1.00 INCH       MUSCATINE          IA   TRAINED SPOTTER

0608 PM     HAIL             MUSCATINE               41.42N 91.07W
06/14/2008  E1.00 INCH       MUSCATINE          IA   UNKNOWN

0616 PM     HAIL             MUSCATINE               41.42N 91.07W
06/14/2008  E0.75 INCH       MUSCATINE          IA   AMATEUR RADIO

            HAIL FELL FOR 10 MINUTES

0618 PM     HEAVY RAIN       2 NNE MUSCATINE         41.44N 91.05W
06/14/2008  M0.90 INCH       MUSCATINE          IA   TRAINED SPOTTER

            STILL RAINING

0618 PM     HAIL             2 NNE MUSCATINE         41.44N 91.05W
06/14/2008  E0.88 INCH       MUSCATINE          IA   TRAINED SPOTTER

0645 PM     HAIL             2 NE ALEDO              41.22N 90.72W
06/14/2008  E0.88 INCH       MERCER             IL   TRAINED SPOTTER

            PENNY TO NICKEL SIZED HAIL.

0703 PM     HAIL             WSW TIPTON              41.77N 91.13W
06/14/2008  E0.88 INCH       CEDAR              IA   TRAINED SPOTTER

0714 PM     HAIL             DAVENPORT MUNICIPAL AIR 41.62N 90.58W
06/14/2008  E0.25 INCH       SCOTT              IA   NWS OFFICE

0724 PM     HAIL             DAVENPORT               41.56N 90.60W
06/14/2008  E0.25 INCH       SCOTT              IA   TRAINED SPOTTER

0735 PM     HAIL             EAST MOLINE             41.51N 90.43W
06/14/2008  E0.50 INCH       ROCK ISLAND        IL   TRAINED SPOTTER

1000 PM     HEAVY RAIN       PARK VIEW               41.69N 90.54W
06/14/2008  M1.05 INCH       SCOTT              IA   NWS EMPLOYEE

            RAIN FELL BETWEEN 4 PM AND 9 PM.

&&

15
Local storm report, Jun 15, 2:45 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
245 AM CDT SUN JUN 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 AM     HAIL             2 S INDEPENDENCE        42.44N 91.89W
06/15/2008  E0.75 INCH       BUCHANAN           IA   LAW ENFORCEMENT

            PENNY SIZE HAIL REPORTED ON HIGHWAY 150 SOUTH OF
            INDEPENDENCE.

&&

12

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 7:03 PM CDTSevere Thunderstorm WarningDVNCedar, Scott42 min
Jun 14, 7:33 PM CDTSevere Thunderstorm WarningDVNScott42 min
Jun 15, 2:23 AM CDTSevere Thunderstorm WarningDVNBenton, Buchanan, Delaware, Linn55 min
Jun 15, 2:33 AM CDTFlash Flood WatchDVNCedar, Des Moines, Henry, Iowa, Jefferson, Johnson and 7 more12 hr
Jun 15, 4:38 AM CDTSevere Thunderstorm WarningDVNCedar, Johnson, Linn, Muscatine43 min
Jun 15, 1:13 PM CDTSevere Thunderstorm WarningDVNLee47 min
Jun 15, 1:27 PM CDTSevere Thunderstorm WarningDVNDes Moines, Lee48 min
Jun 15, 1:50 PM CDTSevere Thunderstorm WarningDVNHenderson, Warren25 min
Jun 15, 1:59 PM CDTSevere Thunderstorm WarningDVNHancock, McDonough46 min
Jun 15, 2:10 PM CDTSevere Thunderstorm WarningDVNWarren30 min
Jun 15, 2:21 PM CDTSevere Thunderstorm WarningDVNBureau, Putnam39 min
Jun 15, 4:21 PM CDTSevere Thunderstorm WarningDVNBureau, Henry24 min
Jun 15, 4:42 PM CDTSevere Thunderstorm WarningDVNBureau, Putnam30 min
Jun 14, 9:20 PM CDTFlash Flood WarningDVNClark6 hr
Jun 15, 12:24 PM CDTSevere Thunderstorm WarningDVNClark, Scotland51 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.